# SDR AALA202006049014

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FLIGHT DECK RIGHT HAND LATERAL WINDOW CUT OUT FRAME CRACKED AT FR 4 AT THE LOWER VERTICAL STIFFENER ATTACHMENT POINT.  REPAIRED FRAME PER EO 5319Y021-002.
